# SDR VGQY2010062300039

- Difficulty date: June 23, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 65B03542059
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZ STAB AT STAB BL 421.50, RIB WEB AFT END FOUND CRACK AT FASTENER HOLE (CRACK LENGTH APPROX = 0.575 INCH).  NO SRM REPAIR.  REMOVED CRACKED WEB PER SRM 51-30-02, REV 116.  WEB TRIMMED OFF, WEB AND SPLICE FABRICATED 7075-T6 AL CLAD SHEET AND INSTALLED.  COMPLIED WITH EN 1091-10, REPAIR FOR LT HORIZONTAL STABILIZER TIP STAB BL 421.50 INSTALLED WEB 65B035420-59 CRACK.
